Pain In The Buttocks After Syphilis Injection?
, I want to ask. 2 days ago I tested VCT and ims, the results were negative for HIV, but I was diagnosed with syphilis, then the doctor gave me an injection that I didn’t know what it was but it was clear that the liquid was white. I want to ask that the effect of pain after injection when it will end because the effect of pain because the injection still feels like now even though the injection was 2 days ago, answer the doctor
Good afternoon Thank you for asking to HealthReplies.com.
Injections given with your diagnosis in the form of syphilis are possible antibiotics where antibiotics are given generally through intramuscular injection which is injected into the muscle so that some side effects that commonly occur are
Pain around the site of the injection Feels aching at the injection site This is an effect that generally can be felt and some other side effects such as nausea. Vomiting, dizziness, to allergic medicine. This pain can be relieved by
Compress using cold hanudk Avoid pressing too hard Sitting should be with soft and soft cushions If itching occurs throughout the body, severe pain, disruption of activity you should check yourself back to the doctor, especially those who inject
More information in the following article.
Thus the information we can convey. Thanks.